On the value set of the Ramanujan function

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We give lower bounds on the number of distinct values of the Ramanujan function τ(n),n≦x, and on the number of distinct residues of τ(n),n≦x, modulo a prime ℓ. We also show that for any prime ℓ the values τ(n),n≦ℓ4, form a finite additive basis modulo ℓ.

Original languageEnglish
Pages (from-to)508-513
Number of pages6
JournalArchiv der Mathematik
Volume85
Issue number6
DOIs
Publication statusPublished - Dec 2005

Fingerprint

Dive into the research topics of 'On the value set of the Ramanujan function'. Together they form a unique fingerprint.

Cite this